Skip to Content

Join the 'Sexuality' group to help and get support from people like you.

Sexuality Questions

We found 9 questions associated with the 'Sexuality' topic.

Has Desipramine strong sexual side effects like other ADs or is it peaceable?

Posted 29 Jun 2016 by Clomi7 1 answer

Clomipramine or the SSRIs I can't support these. Imipramine is very good and I hope that Desipramine also is not too bad. Has anyone taken this AD? Thank you for any helpful answer!

Trazodone and sexuality?

Posted 20 Feb 2016 by Clomi7 1 answer

Can trazodone cause anorgasmia or other negative sexual effects or is it helpful for sexuality (except erection)?

Okay so I've never been able to have this answered but I want help?

Posted 22 Apr 2016 by SkylarSings 1 answer

Okay so this is really sort of two questions. 1) I don't understand what being 'sleepy' is. My boyfriend I live with has told me how he feels tired and like he wants to lay down and rest but I don't ever feel that or understand it. I can't just lay down and rest, and I ...

Does anybody experience erections while sleeping taking trazodone?

Posted 18 Apr 2016 by 66bugbeetle 1 answer

since Ive been taking it for a few weeks My erections wake me up. and I dont feel sexuality excited when that happens... They are very uncomfortable haven't told my doctor yet so im asking you all(males of course) .

Sexual side effects caused by the AD imipramine?

Posted 12 Mar 2016 by Clomi7 2 answers

Has the AD imipramine sexual side effects?

No sexual side effects caused by the AD imipramine?

Posted 4 Mar 2016 by mrboellerman 0 answers

Hi, sometimes it's written that the AD imipramine can cause problems, but it looks like imipramine has no significant negative sexual side effects, because the frequency is not known or - it seems - they are very rare. Also it has even a positive one, because it is used for retrograde ...

Can fosamax cause hightened sexuality?

Posted 28 Jun 2014 by kathyjb 1 answer

Embarrassed but uneducated: is there a possibility that me taking methotrexate could result in my?

Posted 11 Apr 2014 by bluenoser 2 answers

... partner becoming sensitive and irritated on his genitals?

Ask a Question